# SDR 97ZZZX4410

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector Pump
- Part number: 2060636341
- Condition: Leaking
- Location: Between Seats
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, CRUISE FLIGHT, 1,000 FEET.  SMELLED FUEL FUMES IN COCKPIT.  FOUND FUEL LEAKING FROM BOTTOM OF AIRCRAFT.  REPLACED FUEL EJECTOR PUMP WITH SERVICEABLE UNIT SN 32697.  OPS CHECK OK IAW BELL 206L-2 MM.  NO LEAKS.
